# SDR AALA20141223005

- Difficulty date: October 16, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 69,627 hours, 24,457 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N5033
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL CRACK ON LT ENG PYLON, MID BULKHEAD, ON THE INBD SIDE.  REPAIRED FOLLOWING INSTRUCTIONS OUTLINED IN EA 54-037894 DATED 12/22/2014.
